# SDR DALA2023110609133

- Difficulty date: November 2, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 47,941 hours, 25,157 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3151 DIRTY SOCK SMELL IN FLT. CORRECTIVE ACTION: C/W W/ CARD 0550-2002. (0047061)
